# SDR AALA201710039019

- Difficulty date: October 1, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 13,700 hours, 2,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R4 DOOR EMERGENCY CYLINDER PRESSURE LOW BEYOND LIMIT. SERVICED DOOR EMERGENCY CYLINDER PER AMM 52-10-00.
